# SDR UIEA2019080244840

- Difficulty date: July 29, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 65,195 hours, 11,381 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1800-1820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE CARGO DOOR STA 1800-1820 LOWER CUTOUT FUSE SKIN SILL STRAP DOUBLER FOUND 3EA GOUGE MARK.( THE SUBJECT AREA BLEND OUT REPAIR CARRIED OUT IAW  RI-53-60-13659 REV A  .  )
